# SDR YENA2025041600407

- Difficulty date: April 13, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N955JB
- Make and model: Airbus A321-231
- Aircraft serial: 06757
- Aircraft time: 35,326 hours, 11,345 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#453, BOS-PLS. 'STRONG LEVEL 1 ODOR IN COCKPIT FROM TAKE-OFF AT 6000 FT ( APU SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
